# SDR DALA1206750696

- Difficulty date: February 3, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED STA 1700 O/B STR 29R / BLENDED AREA AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53 FIG 101 DETAIL IV.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-02 FIG 2 STEP 4 DURING HMV ON N/R CARD 186658.
